advertisement
Question
Posted by: carl | 2012/02/13

severe pain in left knie

" i am using bemetrazole 200mg and ranmoxy 500mg prescribe by"  my gp.been using for 5 days one day left could this be cause of sudden left knie pain never experieced before male 55
Please how to rectify

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Carl

Bemetrazole can cause painful joints and I suggest that you inform your doctor about this side effect and stop taking the medication, as your symptoms can worsen.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement